Complutense University Library

On the Optimality of Compactness Results for Interpolation Methods Associated to Polygons

Cobos, Fernando (1994) On the Optimality of Compactness Results for Interpolation Methods Associated to Polygons. Indagationes Mathematicae, 5 (4). pp. 397-401. ISSN 0019-3577

Official URL: http://www.sciencedirect.com/science/article/pii/0019357794900140

View download statistics for this eprint

==>>> Export to other formats

Abstract

Compactness results of Cobos and Peetre [3] guarantee that the interpolated operator is compact assuming that all but two restrictions of the operator (located in adjacent vertices) are compact. Comparing these results with others in the literature, one might expect that the same conclusion holds under weaker compactness conditions. However, the Cobos-Peetre results are best possible as we show by means of counterexamples.


Item Type:Article
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15477
Deposited On:05 Jun 2012 09:23
Last Modified:25 Oct 2013 13:51

Repository Staff Only: item control page